Distribution properties of digital expansions arising from linear recurrences.

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-20
JournalMathematica Slovaca
Volume53
Issue number1
Publication statusPublished - 2003

Cite this

Distribution properties of digital expansions arising from linear recurrences. / Lamberger, Mario; Thuswaldner, Jörg.

In: Mathematica Slovaca, Vol. 53, No. 1, 2003, p. 1-20.

Research output: Contribution to journalArticleResearchpeer-review

@article{114e2f84fbe74c048a8dd239d48aff01,
title = "Distribution properties of digital expansions arising from linear recurrences.",
author = "Mario Lamberger and J{\"o}rg Thuswaldner",
year = "2003",
language = "English",
volume = "53",
pages = "1--20",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",
number = "1",

}

TY - JOUR

T1 - Distribution properties of digital expansions arising from linear recurrences.

AU - Lamberger, Mario

AU - Thuswaldner, Jörg

PY - 2003

Y1 - 2003

M3 - Article

VL - 53

SP - 1

EP - 20

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

IS - 1

ER -